Thanks for your reply Whimpect. I'd like to mention that early baldness is not common in my family, my grandpa still has considerable hair left, so I hope that the genetic aspect is not contributing to my hair loss. Also, it has been about 20 days since I discontinued my Vit. A tabs and I am noticing reduction in hair fall although it could be a placebo. Perhaps I should go for a hormonal test to see if all this is due to some imbalance.
I am a 20 year old male. I had moderate acne during my late teens and tried several cosmetic solutions to no avail. Last year, I visited a derm who prescribed topical Clindamycin gel and Aquasol vitamin A tablets. Now, since January '13 I have noticed a marked increase in hair loss. The condition progressively worsened. I visited the derm again who just suggested me to keep my hair clean and short. Finally, about 2 months ago I was prescribed B complex with Zinc capsules and Xtraglo tablets. I noticed no change. About a fortnight ago, I came across an article stating the effects of overdosing Vitamin A. Since then I have stopped taking my Vit A supplements. So is it the excess Vit A that caused the hair loss? Is it reversible? If so, how? Kindly help me as this has been a huge mental tension for the past 10 months or so.View Thread